MAUDE Adverse Event Report: ADIN DENTAL IMPLANTS LTD. ADIN DENTAL IMPLANTS; ISPS1138

ADIN DENTAL IMPLANTS LTD. ADIN DENTAL IMPLANTS; ISPS1138
Catalog Number ISPS1138
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 04/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Infection 2 month after implantation.

Brand Name
ADIN DENTAL IMPLANTS
Common Device Name
ISPS1138
Manufacturer (Section D)
ADIN DENTAL IMPLANTS LTD.
industrial zone alon tavor
pob 1128
afula, isr, 18111 01
IS  1811101
MDR Report Key25256972
Report Number3013143972-2026-00387
Device Sequence Number5496161
Product Code DZE
UDI-Device Identifier07290105151865
UDI-Public7290105151865
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberISPS1138
Device Lot Number7922318
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/22/2026
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/22/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale